Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 40, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 31, 2015, 4:25 PM EDT for Juniata County, Snyder County, Pennsylvania. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2015, 4:25 PM EDT (20:25 UTC)
- Expired
- May 31, 2015, 5:00 PM EDT
- In force
- 35 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Juniata County, PA, Snyder County, PA
The radar
The State College radar (KCCX), 88 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:35 PM EDT | HAIL 2 | Nw Richfield, PA | |
| May 31, 4:45 PM EDT | HAIL 1.5 | 4 Ne Richfield, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
022
WUUS51 KCTP 312025
SVRCTP
PAC067-109-312100-
/O.NEW.KCTP.SV.W.0040.150531T2025Z-150531T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 PM EDT SUN MAY 31 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 500 PM EDT
* AT 424 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED NEAR RICHFIELD...AND MOVING NORTHEAST
AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
SELINSGROVE...BEAVER SPRINGS...HUMMELS WHARF...KRATZERVILLE...
MCALISTERVILLE...MIDDLEBURG...MOUNT PLEASANT MILLS...
PAXTONVILLE...PENNS CREEK...PORT TREVORTON...RICHFIELD...
SHAMOKIN DAM...TROXELVILLE...BEAVERTOWN...AND NEW BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
&&
LAT...LON 4080 7685 4073 7685 4063 7695 4061 7701
4059 7717 4064 7727 4084 7719 4087 7706
4086 7702 4087 7701 4089 7694 4088 7688
4089 7683 4088 7680
TIME...MOT...LOC 2024Z 221DEG 15KT 4066 7718
$$
EVANEGO1 follow-up statement
993
WWUS51 KCTP 312052
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
452 PM EDT SUN MAY 31 2015
PAC067-312101-
/O.CAN.KCTP.SV.W.0040.000000T0000Z-150531T2100Z/
JUNIATA PA-
452 PM EDT SUN MAY 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JUNIATA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4080 7685 4073 7685 4064 7694 4064 7699
4066 7701 4066 7703 4068 7704 4068 7710
4069 7711 4068 7713 4070 7718 4085 7713
4087 7706 4086 7702 4089 7694 4088 7688
4089 7683 4088 7680
TIME...MOT...LOC 2051Z 221DEG 15KT 4076 7707
$$
PAC109-312100-
/O.CON.KCTP.SV.W.0040.000000T0000Z-150531T2100Z/
SNYDER PA-
452 PM EDT SUN MAY 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SNYDER COUNTY...
AT 451 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER PAXTONVILLE...MOVING NORTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
SELINSGROVE...FREMONT...HUMMELS WHARF...KRATZERVILLE...KREAMER...
MEISERVILLE...MIDDLEBURG...MOUNT PLEASANT MILLS...PAXTONVILLE...PENNS
CREEK...PORT TREVORTON...RICHFIELD...SHAMOKIN DAM...TYRONE...
BEAVERTOWN...FREEBURG AND SELINGSGROVE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4080 7685 4073 7685 4064 7694 4064 7699
4066 7701 4066 7703 4068 7704 4068 7710
4069 7711 4068 7713 4070 7718 4085 7713
4087 7706 4086 7702 4089 7694 4088 7688
4089 7683 4088 7680
TIME...MOT...LOC 2051Z 221DEG 15KT 4076 7707
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:07 PM EDT, 18 minutes earlier.
Area forecast discussion, May 31, 4:07 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 407 PM EDT SUN MAY 31 2015 .SYNOPSIS... WE ARE UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AHEAD OF A COLD FRONT THAT WILL SAG SLOWLY SOUTH THROUGH THE REGION TODAY AND TONIGHT. COOLER CONDITIONS WITH LINGERING SHOWERS WILL FOLLOW FOR MONDAY...WITH MUCH COOLER WEATHER SLATED FOR THE MID AND LATE WEEK PERIOD. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE COLD FRONT AT 2 PM EXTENDED EAST-WEST FROM WILLIAMSPORT TO DUBOIS...AND WILL CONTINUE TO SETTLE SLOWLY SOUTH THROUGH THE REMAINDER OF THE DAY INTO THE EVENING. THE RADAR SHOWS WIDESPREAD CELLULAR CONVECTION OVER ALL BUT THE LOWER SUSQ VALLEY. ACTIVITY WILL CONTINUE INTO THE EVENING AIDED BY THE APPROACH OF A SHORTWAVE COMING OUT OF OHIO. AIRMASS IS QUITE UNSTABLE WITH RAP MIXED LAYER CAPES 1000-2000J. THE BEST SHEAR IS INDICATED ALONG A NARROW ZONE CORRESPONDING WITH THE FRONT THAT HAS UNSEASONABLY COLD AIR TO THE NORTH WITH TEMPS ALONG THE NY BORDER ONLY AROUND 50...AND TEMPS OVER CENTRAL AREAS 80 OR HIGHER. THE BEST THREAT FOR SEVERE WILL BE FOR DOWNBURST WIND GUSTS...TORRENTIAL RAINS AND LARGE HAIL AS STORMS CONTINUE TO THRIVE IN THE HIGHLY UNSTABLE AIRMASS. ALONG AND NEAR THE SLOW MOVING COLD FRONT...THERE COULD BE ENOUGH LOCAL HELICITY TO SPAWN A TORNADO...BUT THE RISK IS LOW. MODELS WANT A SURFACE WAVE TO RIPPLE SLOWLY THROUGH SRN PA OVERNIGHT INTO MONDAY WHICH SHOULD HELP KEEP ACTIVITY GOING INTO THE OVERNIGHT...ESPECIALLY ALONG AND JUST NORTH OF THE FRONT AND LOW. OVERNIGHT WILL REMAIN QUITE MILD OVER THE FAR SOUTH WHILE ALONG THE NY BORDER IT WILL BE FAIRLY CHILLY IN THE UPPER 40S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... THE MID LEVEL TROUGH IS MADE TO SLOWLY SHEAR ENE THROUGH THE AREA DURING THE DAY MONDAY...KEEPING THE WAVY FRONT CRAWLING THROUGH SERN PARTS OF THE REGION. THIS SHOULD FAVOR EASTERN AREAS WITH THE HIGHEST CHANCES FOR ADDITIONAL RAINS...WITH LESSER CHANCES FROM CENTRAL PA WEST. HIGHS WILL RANGE FROM AROUND 60 OVER THE NW TO AROUND 80 IN THE SE. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... SRN STREAM UPPER TROF WILL MOVE SLOWLY EAST THROUGH THE TN VALLEY/SE STATES THROUGH THE WEEK. NORTHERN STREAM JET...FLATTERIN AMPLITUDE THAN THE SRN STREAM TROF...WILL LAY JUST TO THE NORTH OF PA WITH A COUPLE SHORTWAVES MOVING THROUGH DURING THE PERIOD. THIS WILL PUT PA RIGHT IN THE SQUEEZE ZONE BETWEEN THE TWO SYSTEMS. THE TREND FOR TODAY IS A DECIDEDLY WETTER FORECAST... AS THE SLOW MOVING SRN STREAM TROF MAKES IF DIFFICULT FOR SFC FRONTS TO CLEAR THE REGION. THIS MADE IT HARD NOT TO INCLUDE AT LEAST ISOLATED CHANCES OF SHOWERS/TSTMS FOR MUCH OF THE PERIOD. THE BEST CHANCE FOR A DRIER PD IS EARLY IN THE WEEK WITH COOLER THAN NORMAL TEMPS. WARM TEMPS AND MORE HUMID WEATHER WILL RETURN FROM MID WEEK ONWARD. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... NORTHERN PA /NORTH OF THE SLOW-MOVING COLD FRONT/ IS UNDER A SHIELD OF LOW CLOUDS WITH PASSING SHOWERS. SOUTH OF THE FRONT...MOST TERMINALS ARE VFR AND A BIT HAZY EARLY THIS AFTN. SHOWERS AND THUNDERSTORMS ARE INCREASING ACROSS THE AREA WITH THE DAYTIME HEATING. THE LWR SUSQ VALLEY HAS YET TO SEE MUCH ACTIVITY...BUT THIS SHOULD CHANGE AS THE AFTN PROGRESSES. SOME STORMS WILL GENERATE GUSTY WINDS...HAIL AND LOCALLY HEAVY RAINFALL. MORE WIDESPREAD RESTRICTIONS ARE PROBABLE TONIGHT...AS CIGS LOWER AND VSBYS DROP. MONDAY WILL SEE THE SHRA/TSRA ACTIVITY SHIFT SOUTHWARD...WITH MORE OF A FOCUS ON SRN PA. GRADUAL IMPROVEMENT IS EXPECTED BY MIDWEEK...AS THE FRONT SLOWLY PULLS SOUTH AND EAST OF THE REGION. OUTLOOK... MON-TUE...MVFR/IFR POSS IN SCT SHRA/TSRA. WED-THU...MAINLY VFR. NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...FITZGERALD/LAMBERT LONG TERM...LAMBERT/GARTNER AVIATION...EVANEGO
Hazardous weather outlook, May 31, 4:37 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 437 AM EDT SUN MAY 31 2015 PAZ010>012-017>019-024>028-033>035-045-046-049>053-056>059-063- 010845- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND- 437 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL STALL OUT ALONG INTERSTATE 80 LATE TODAY. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG...AND JUST TO THE NORTH OF THE BOUNDARY THIS AFTERNOON...WITH SOME STORMS CONTAINING LOCALIZED DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-037-041-042-010845- WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN- 437 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL STALL OUT ALONG INTERSTATE 80 LATE TODAY. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG THE FRONTAL BOUNDARY THIS AFTERNOON...WITH A FEW OF THE STORMS CONTAINING LOCALIZED DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ036-064>066-010845- FRANKLIN-ADAMS-YORK-LANCASTER- 437 AM EDT SUN MAY 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. A FEW OF THE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING AS A SLOW MOVING COLD FRONT PUSHES SOUTHEAST ACROSS THE REGION. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG...AND JUST TO THE NORTH OF THE BOUNDARY THIS AFTERNOON...WITH SOME STORMS CONTAINING LOCALIZED DAMAGING WIND GUSTS AND HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Special weather statement, May 31, 2:30 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT SUN MAY 31 2015
PAZ017-018-311845-
CLEARFIELD PA-NORTHERN CENTRE PA-
230 PM EDT SUN MAY 31 2015
...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD...AND NORTHERN CENTRE
COUNTIES UNTIL 245 PM EDT...
AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PINE GLEN...MOVING NORTH AT 25 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN CENTRE
AND EAST CENTRAL CLEARFIELD COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...GRASSFLAT AND KYLERTOWN.
LAT...LON 4116 7784 4095 7796 4098 7817 4118 7809
4115 7803 4115 7800 4116 7800 4118 7797
4119 7797
TIME...MOT...LOC 1829Z 194DEG 20KT 4110 7803
KFLocal storm report, May 31, 2:42 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT SUN MAY 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL NEW COLUMBIA 41.04N 76.88W
05/31/2015 E1.00 INCH UNION PA PUBLIC
&&
EVENT NUMBER CTP1500064
EVANEGOSpecial weather statement, May 31, 3:02 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT SUN MAY 31 2015
PAZ017-311915-
CLEARFIELD PA-
302 PM EDT SUN MAY 31 2015
...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD COUNTY UNTIL 315 PM
EDT...
AT 302 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
KARTHAUS...MOVING NORTH AT 20 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
CLEARFIELD COUNTY.
LAT...LON 4122 7810 4118 7806 4112 7807 4113 7808
4112 7811 4110 7811 4109 7830 4123 7831
TIME...MOT...LOC 1902Z 189DEG 17KT 4119 7818
KFSpecial weather statement, May 31, 3:25 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
325 PM EDT SUN MAY 31 2015
PAZ027-311945-
MIFFLIN PA-
325 PM EDT SUN MAY 31 2015
...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN COUNTY UNTIL 345 PM
EDT...
AT 324 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MILROY...MOVING NORTHEAST AT 15 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ALFARATA AROUND 335 PM EDT.
REEDS GAP STATE PARK AROUND 340 PM EDT.
BELLTOWN AROUND 345 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MAITLAND...SIGLERVILLE
AND WAGNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4057 7755 4072 7768 4075 7764 4076 7760
4084 7739 4080 7735 4070 7735 4069 7729
4065 7741 4061 7750 4059 7750
TIME...MOT...LOC 1924Z 236DEG 14KT 4069 7754
KFLocal storm report, May 31, 3:45 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT SUN MAY 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL NEW COLUMBIA 41.04N 76.88W
05/31/2015 E1.00 INCH UNION PA PUBLIC
0312 PM TSTM WND DMG 1 E NEEDMORE 39.86N 78.13W
05/31/2015 FULTON PA 911 CALL CENTER
TREES AND WIRES DOWN NEAR GREAT COVE ROAD AND TIMBER
RIDGE ROAD.
&&
EVENT NUMBER CTP1500064 CTP1500065
EVANEGOLocal storm report, May 31, 4:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT SUN MAY 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL NEW COLUMBIA 41.04N 76.88W
05/31/2015 E1.00 INCH UNION PA PUBLIC
0312 PM TSTM WND DMG 1 E NEEDMORE 39.86N 78.13W
05/31/2015 FULTON PA 911 CALL CENTER
TREES AND WIRES DOWN NEAR GREAT COVE ROAD AND TIMBER
RIDGE ROAD.
0328 PM HAIL MILROY 40.71N 77.59W
05/31/2015 E0.88 INCH MIFFLIN PA SOCIAL MEDIA
0357 PM TSTM WND DMG 2 E ORANGEVILLE 41.08N 76.37W
05/31/2015 COLUMBIA PA 911 CALL CENTER
TREES DOWN IN NORTH CENTRE TWP
&&
EVENT NUMBER CTP1500064 CTP1500065 CTP1500066 CTP1500067
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:32 PM EDT | Special Weather Statement | CTP | Warren | 58 min |
| May 31, 11:22 AM EDT | Special Weather Statement | CTP | McKean, Warren | 23 min |
| May 31, 11:43 AM EDT | Severe Thunderstorm Warning | CTP | Elk | 47 min |
| May 31, 12:30 PM EDT | Special Weather Statement | CTP | Elk | 45 min |
| May 31, 1:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 56 min |
| May 31, 1:39 PM EDT | Special Weather Statement | CTP | Elk | 21 min |
| May 31, 2:10 PM EDT | Special Weather Statement | CTP | Union | 20 min |
| May 31, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Union | 55 min |
| May 31, 2:30 PM EDT | Special Weather Statement | CTP | Centre | 15 min |
| May 31, 2:41 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton | 2 hr |
| May 31, 3:02 PM EDT | Special Weather Statement | CTP | Clearfield | 13 min |
| May 31, 3:12 PM EDT | Severe Thunderstorm Warning | CTP | Fulton, Huntingdon | 42 min |
| May 31, 3:25 PM EDT | Special Weather Statement | CTP | Mifflin | 20 min |
| May 31, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 50 min |
| May 31, 4:01 PM EDT | Areal Flood Advisory | CTP | Lycoming, Union | 119 min |
| May 31, 4:14 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Huntingdon | 44 min |
| May 31, 5:03 PM EDT | Special Weather Statement | CTP | Northumberland | 27 min |
| May 31, 5:07 PM EDT | Special Weather Statement | CTP | Snyder | 23 min |
| May 31, 5:19 PM EDT | Special Weather Statement | CTP | Adams | 26 min |
| May 31, 5:23 PM EDT | Special Weather Statement | CTP | Juniata | 22 min |
| May 31, 5:28 PM EDT | Special Weather Statement | CTP | Dauphin | 17 min |
| May 31, 5:35 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Northumberland, Snyder, Union, York | 25 min |
| May 31, 5:57 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 63 min |
| May 31, 6:04 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon | 116 min |
| May 31, 6:05 PM EDT | Special Weather Statement | CTP | Lebanon | 25 min |
| May 31, 6:14 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 2 hr |
| May 31, 6:17 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster | 17 min |
| May 31, 6:18 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 87 min |
| May 31, 6:31 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| May 31, 6:44 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| May 31, 7:03 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 87 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.